# SDR 2002UALA01731

- Difficulty date: November 15, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 6,304 hours, 2,339 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS DAMAGED FROM STRINGER 41R TO 40L, FRAMES 58 THROUGH 61.  MAJOR REPAIR ACCOMPLISHED.  REPLACED DAMAGED SKIN SECTION.
